# SDR GAIA010150ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT THE BS 740 FLOORBEAM UPPER CHORD IS CRACKED IN THE RADIUS UNDER THE RBL 45.5 SEAT TRACK.  ACCOMPLISHED FLOORBEAM UPPER CHORD REPAIR BS 740 RBL 45.5 IAW B727 SRM 53-10-4 FIG 4.  (M)
